Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Red finger tips, knuckles, discoloration with dryness, lightheadedness, blurry vision post high after binging meth. Cause?

hi, i have been on a meth binge for about 5-6 weeks and using thoroughly for 5 days in each respective week. very clean quality product. my ROA is predominantly 50/50 smoker/snorter, however over the last few days ive moved to IV. everytime i get high I get these symptoms: red fingertips, red knuckles, discoloration in hands and feet , dry hands and knees. i will occasionally undergo these symptoms: extreme lightheadedness , blurry vision , cold hands and feet with red discoloration with white spots Been to the doc a couple times when we switch Ins. and he said my blood pressure is beautiful
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  717
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The symptoms that you describe - that of red finger tips, knuckles, discoloration with dryness of the skin, lightheadedness, blurry vision after a high on meth are not uncommon and are due to the increased vascularity in certain regions while denying some areas with blood supply. I would like to let you know that snorting also causes a faster high and the risk of becoming dependent on meth is higher with this form of usage. I also believe that you might have medical problems as a result of meth binging as well as regular use of methamphetamine to prevent withdrawal symptoms. I also believe that you might benefit from rehabilitation treatment and the first point of contact for you would be either a substance abuse counselor available through community or social services department in you region and / or a psychiatrist who is trained in the treatment of substance use disorders. I hope you consult one as soon as possible and get yourself on the path of recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor